# SDR DGCA10851

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N824AC
- Make and model: Beech E-90
- Aircraft serial: LW291
- Aircraft time: 11,091 hours, 10,827 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Copilot
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS WINDSHIELD CRACKED.
